Alert archive / New Mexico / Flash Flood Warnings in 2014

Flash Flood Warning 73, NWS El Paso, TX

September 22, 2014Doña Ana County, Otero County, New Mexico; El Paso County, Texas

NWS El Paso, TX issued this flash flood warning at Sep 22, 2014, 3:00 PM MDT for Doña Ana County, Otero County, New Mexico; El Paso County, Texas. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 22, 2014, 3:00 PM MDT (21:00 UTC)
Expired
Sep 22, 2014, 7:00 PM MDT
In force
4 hr
Issued by
NWS El Paso, TX
Area
Storm-based polygon
Flood severity
None

Counties Doña Ana County, NM, Otero County, NM, El Paso County, TX

The radar

The El Paso radar (KEPZ), 33 km from the middle of the area, began a volume at 21:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 12:00Z, 9.0 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 12:00Z on 2014-09-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 691 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 12:00Z on 2014-09-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
691 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
654 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
62 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

840 
WGUS54 KEPZ 222100
FFWEPZ
NMC013-035-TXC141-230100-
/O.NEW.KEPZ.FF.W.0073.140922T2100Z-140923T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE EL PASO TX
300 PM MDT MON SEP 22 2014

THE NATIONAL WEATHER SERVICE IN EL PASO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EXTREME SOUTHWESTERN OTERO COUNTY IN SOUTH CENTRAL NEW MEXICO...
  NORTHWESTERN EL PASO COUNTY IN SOUTHWEST TEXAS...
  SOUTHEASTERN DONA ANA COUNTY IN SOUTH CENTRAL NEW MEXICO...

* UNTIL 700 PM MDT

* AT 254 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  REDEVELOPMENT A CLUSTER OF SLOW MOVING THUNDERSTORMS WITH VERY 
  HEAVY RAINFALL OVER THE FRANKLIN MOUNTAINS AND PORTIONS OF 
  NORTHEAST EL PASO. SOME OF THIS RAIN WILL DRAIN WEST OVER PORTIONS 
  OF NORTHWEST EL PASO CAUSING ARROYO FLOODING WEST OF THE FRANKLINS.
  HOWEVER BIGGER IMPACTS ARE EXPECTED EAST OF THE FRANKLIN MOUNTAINS 
  OVER NORTHEAST EL PASO WHERE 3 TO 5 INCHES OF RAIN FELL EARLIER  
  TODAY. GROUND IS SATURATED AND CATCH BASINS ARE FULL. ANY 
  ADDITIONAL RAIN WILL BE QUICK TO RUN OFF AND CAUSE FLASH FLOODING. 
  MORE LIFE-THREATENING FLASH FLOODING OF ARROYOS...WASHES... 
  URBAN DRAINAGES...AND LOW LYING AREAS IS POSSIBLE THIS AFTERNOON.
  SEEK HIGH GROUND IF YOU ARE IN THE VICINITY OF HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
  NORTHEAST EL PASO...
  WEST EL PASO...
  CHAPARRAL...
  ANTHONY...
  ANTHONY GAP...
  WESTWAY...
  VINTON...
  FORT BLISS...
  CANUTILLO...
  FRANKLIN MOUNTAINS STATE PARK...

LAT...LON 3206 10617 3177 10624 3185 10660 3202 10662

$$

BIRD

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this flash flood warning went out at Sep 22, 2:00 PM MDT, 1 hour earlier.

Area forecast discussion, Sep 22, 2:00 PM MDT, 1 hour before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
200 PM MDT MON SEP 22 2014

.SYNOPSIS...
MOIST UNSTABLE AIR WILL FLOW INTO SOUTHERN NEW MEXICO AND WEST
TEXAS THIS AFTERNOON AND TONIGHT WHILE AN UPPER DISTURBANCE MOVES
INTO THE REGION. AS A RESULT THERE WILL BE WIDESPREAD SHOWER AND
THUNDERSTORM ACTIVITY WITH AREAS OF HEAVY RAINFALL AND POSSIBLE
FLOODING. TUESDAY THROUGH FRIDAY HIGH PRESSURE ALOFT WILL BRING
WARMER DRIER WEATHER WITH ONLY SLIGHT CHANCES FOR THUNDERSTORMS
EACH DAY. THUNDERSTORMS MAY INCREASE OVER THE WEEKEND AS A LOW
PRESSURE SYSTEM APPROACHES FROM THE WEST.

&&

.DISCUSSION...
VERY ACTIVE AND VERY DANGEROUS WEATHER SITUATION IN PROGRESS.
EARLY THIS MORNING OVER 5 INCHES OF RAIN FELL OVER PORTIONS OF
EAST EL PASO AND MORE RAINFALL IS ON THE WAY. EASTERLY FLOW AT LOW
LEVELS PUMPING VERY MOIST UNSTABLE AIR INTO THE REGION WITH
PRECIPITABLE WATER VERY HIGH AT 1.6 INCHES AND CAPES AROUND 1000
J/KG. EAST TO WEST ALIGNED VORTICITY AXIS IS MEANWHILE APPROACHING
THE CWA FROM THE SOUTH PROVIDING EFFECTIVE DYNAMIC LIFT. THUS
FURTHER DEEP AND WIDESPREAD CONVECTION IS FORECASTED. IN FACT
STRONGEST ACTIVITY APPEARS ALIGNED ALONG THE VORT AXIS AND WAS
APPROACHING THE BORDER AREAS INCLUDING THE EL PASO METRO. WIND
FIELDS FAVOR SLOW MOVING OR BACK BUILDING CELLS AND DEEP MOISTURE
PLUS WARM TEMPERATURES ALOFT INDICATE EFFICIENT RAIN PRODUCING
CLOUDS. THUS RISK OF FLOODING WILL PERSIST.

LATER TONIGHT AND INTO TUESDAY RIDGE ALOFT WILL AMPLIFY FROM UPPER
HIGH CENTERED OVER ARIZONA NORTHWARD THROUGH THE CENTRAL AND
NORTHERN ROCKIES WITH A DRIER SUBSIDING NORTHWEST FLOW ALOFT
DEVELOPING OVER THE CWA. THIS PATTERN WILL BRING DRIER WEATHER
ACROSS THE REGION TUESDAY THROUGH SATURDAY. HOWEVER PRECIPITABLE
WATER WILL REMAIN AROUND AN INCH WITH THE AIR MASS AT LEAST WEAKLY
UNSTABLE SO EXPECT ISOLATED STORMS LOWLANDS WITH SCATTERED
ACTIVITY MOUNTAINS DURING THIS PERIOD.

OVER THE WEEKEND A HIGH AMPLITUDE TROUGH WILL APPROACH THE CWA
FROM THE WEST AND MOVE ACROSS THE CENTRAL ROCKIES. ATTENDANT LIFT
MAY INITIALLY GENERATE SOME INCREASE IN CONVECTION SUNDAY BUT
WESTERLY WINDS BEHIND THE SYSTEM MAY AGAIN BRING DRIER WEATHER FOR
MUCH OF NEXT WEEK.

&&

.AVIATION...VALID 23/00Z - 24/00Z...
SCATTERED TO NUMEROUS THUNDERSTORMS WITH AREAS OF HEAVY RAIN AND
FLOODING LATE TODAY INTO TONIGHT. CIGS FEW-SCT010-020 SCT-BKN020-040
BKN-OVC050-090 WITH VSBY OCNLY BLO 1SM IN TSRA. TSTMS DIMINISHING
AFTR MIDNIGHT THEN CIGS GNRLY FEW-SCT015-030 SCT-BKN040-080 WITH
VSBY P6SM. ISOLD LOWLAND AND SCATTERED MOUNTAIN TSTMS EXPECTED FOR
TUESDAY AFTERNOON.

&&

.FIRE WEATHER...
A FLASH FLOOD WATCH IS IN EFFECT UNTIL MIDNIGHT TONIGHT. SOUTH TO
SOUTHEASTERLY FLOW AT LOW AND MID LEVELS CONTINUES TO PUSH VERY
MOIST TROPICAL AIR INTO THE REGION. MEANWHILE...AN UPPER LEVEL LOW
TO THE NORTH WILL DRAG AN ASSOCIATED TROUGH SLOWLY EASTWARD ACROSS
THE AREA LATE TODAY AND TONIGHT. THIS PATTERN WILL CAUSE NUMEROUS
SHOWERS AND THUNDERSTORMS LATE TODAY INTO TONIGHT WITH AREAS OF
HEAVY RAIN AND LOCALIZED FLOODING. SHOWERS AND THUNDERSTORMS...AND
THE CHANCE FOR HEAVY RAIN...WILL DECREASE AFTER MIDNIGHT. ISOLATED
SHOWERS AND THUNDERSTORMS ARE POSSIBLE TUESDAY THROUGH FRIDAY WITH
SCATTERED ACTIVITY OVER AREA MOUNTAINS. TEMPERATURES SLIGHTLY BELOW
NORMAL TUESDAY...THEN NEAR NORMAL FOR THE REST OF THE WEEK. RELATIVE
HUMIDITY WILL REMAIN HIGH THROUGH THE PERIOD WITH VERY LOW (2 OR 3)
HAINES INDICES.

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 66  82  65  86  64 /  60  20  10   0   0
SIERRA BLANCA           60  78  58  82  57 /  50  20  10   0   0
LAS CRUCES              63  80  63  84  62 /  60  20  10   0   0
ALAMOGORDO              63  83  62  87  61 /  60  20  10   0  10
CLOUDCROFT              48  63  47  64  45 /  70  30  20  20  20
TRUTH OR CONSEQUENCES   62  81  61  82  62 /  60  20  10   0   0
SILVER CITY             59  79  58  82  59 /  60  20  20  10  10
DEMING                  63  83  62  85  61 /  60  20  10   0   0
LORDSBURG               64  85  63  87  62 /  50  20  10   0   0
WEST EL PASO METRO      66  83  65  86  65 /  60  20  10   0   0
DELL CITY               62  80  61  81  58 /  50  20  10   0   0
FORT HANCOCK            66  84  63  86  62 /  60  20  10   0   0
LOMA LINDA              61  77  60  78  58 /  60  20  10   0   0
FABENS                  64  86  61  86  62 /  60  20  10   0   0
SANTA TERESA            65  83  64  85  63 /  60  20  10   0   0
WHITE SANDS HQ          63  81  62  82  61 /  60  20  10   0   0
JORNADA RANGE           61  82  59  85  58 /  60  20  10   0   0
HATCH                   62  81  60  82  60 /  60  20  10   0   0
COLUMBUS                64  82  63  84  62 /  60  20  10   0   0
OROGRANDE               64  81  63  82  61 /  60  20  10   0   0
MAYHILL                 53  71  52  70  50 /  70  30  20  20  10
MESCALERO               53  74  52  74  51 /  70  30  20  20  10
TIMBERON                53  71  53  70  51 /  70  30  20  20  10
WINSTON                 54  74  53  74  52 /  70  30  20  10  10
HILLSBORO               58  77  57  76  56 /  60  20  10   0   0
SPACEPORT               61  83  61  81  59 /  60  20  10   0   0
LAKE ROBERTS            56  79  53  81  54 /  70  30  20  10  10
HURLEY                  62  79  59  82  60 /  60  20  20   0   0
CLIFF                   58  84  57  85  57 /  50  20  10   0   0
MULE CREEK              53  82  52  82  53 /  50  20  10   0   0
FAYWOOD                 61  77  58  78  59 /  60  20  10   0   0
ANIMAS                  64  87  63  89  63 /  50  20  10   0   0
HACHITA                 62  83  60  83  60 /  50  20  10   0   0
ANTELOPE WELLS          61  85  60  86  59 /  50  20  10   0   0
CLOVERDALE              61  83  60  85  59 /  50  20  10   0   0

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...FLASH FLOOD WATCH UNTIL MIDNIGHT MDT TONIGHT FOR NMZ401>417.

TX...FLASH FLOOD WATCH UNTIL MIDNIGHT MDT TONIGHT FOR TXZ418>424.

&&

05 ROGASH/21 PARK
Hazardous weather outlook, Sep 22, 11:00 AM MDT, 4 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
1100 AM MDT MON SEP 22 2014

NMZ401>417-TXZ418>424-231700-
UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES-
NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-
CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-
WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
1100 AM MDT MON SEP 22 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX.

.DAY ONE...TODAY AND TONIGHT

NUMEROUS SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE REGION WITH
AREAS OF HEAVY RAINFALL. RAINFALL AMOUNTS MAY EXCEED 3 INCHES OVER
ISOLATED LOCATIONS RESULTING IN FLASH FLOODING OR EVEN FLOODING
ALONG THE GILA RIVER. SATURATED GROUNDS FROM RECENT EXCESSIVE
RAINFALL MEANS QUICK RUNOFF OF RAINFALL WITH INCREASED POTENTIAL FOR
FLASH FLOODING. STREAMS...CREEKS...WASHES...AND ARROYOS WILL BE
QUICK TO RUN. LOW LYING AND FLOOD PRONE AREAS WILL BE QUICK TO FILL.
A FLASH FLOOD WATCH IS IN EFFECT UNTIL MIDNIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

DRYING ALOFT BEHIND THE PASSING TROUGH ON TUESDAY AND A LACK OF
FOCUS FEATURES SHOULD MEAN A SHARP REDUCTION IN RAIN AND STORM
CHANCES AND COVERAGE TUESDAY THROUGH FRIDAY. DURING THIS PERIOD WE
SHOULD SEE THE TYPICAL PATTERN OF ISOLATED TO SCATTERED MOUNTAIN
STORMS FOLLOWED LATER IN THE DAY BY ISOLATED LOWLAND STORMS.
SATURDAY AND SUNDAY AN APPROACHING UPPER TROUGH WILL BRING INCREASED
CHANCES OF SHOWERS AND THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT ANY OBSERVED HAZARDOUS WEATHER OR FLOODING
TO THIS OFFICE AND LOCAL LAW ENFORCEMENT.

ROGASH

In the hours before

Local storm report, Sep 22, 12:41 PM MDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
1241 PM MDT MON SEP 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1214 AM     FLASH FLOOD      2 S CABALLO             32.94N 107.31W
09/22/2014                   SIERRA             NM   NEWSPAPER

            LITTLE GREENHORN CREEK FLOODING ON HIGHWAY 187 JUST
            SOUTH OF THE HILLSBORO I-25 EXIT. CABALLO FD RESPONDING.

&&

EVENT NUMBER EPZ1400411

HARDIMAN
Local storm report, Sep 22, 1:32 PM MDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
132 PM MDT MON SEP 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0122 PM     FLASH FLOOD      CABALLO                 32.97N 107.31W
09/22/2014                   SIERRA             NM   NEWSPAPER

            CABALLO AND ARREY FIRE DEPTS RESPONDING TO FLOODING ON
            HIGHWAY 187 AT MILE POST 23.

&&

EVENT NUMBER EPZ1400412

HARDIMAN
Local storm report, Sep 22, 2:01 PM MDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
201 PM MDT MON SEP 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0158 PM     FLASH FLOOD      ARREY                   32.85N 107.32W
09/22/2014                   SIERRA             NM   NEWSPAPER

            FLOODING ON HIGHWAY 187 AT MILEPOST 15...TRUJILLO
            CANYON. ROADWAY IMPASSABLE. RELAYED BY HERALD OF T-OR-C
            FACEBOOK PAGE.

&&

EVENT NUMBER EPZ1400413

HARDIMAN
Local storm report, Sep 22, 2:07 PM MDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
207 PM MDT MON SEP 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     FLASH FLOOD      ALAMOGORDO              32.91N 105.95W
09/22/2014                   OTERO              NM   LAW ENFORCEMENT

            DEPUTIES REPORT FLOODING SOUTH OF ALAMOGORDO AROUND
            BOLES ACRES.

&&

EVENT NUMBER EPZ1400414

BIRD
Local storm report, Sep 22, 2:12 PM MDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
212 PM MDT MON SEP 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     FLOOD            CABALLO                 32.98N 107.31W
09/22/2014                   SIERRA             NM   911 CALL CENTER

            FIRE DEPT RESPONDED TO AND CONGREGATED AT FLOOD ON HWY
            187 MM 23.3

&&

EVENT NUMBER EPZ1400415

FK
Local storm report, Sep 22, 2:34 PM MDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
234 PM MDT MON SEP 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0229 PM     FLOOD            CABALLO                 32.98N 107.31W
09/22/2014                   SIERRA             NM   911 CALL CENTER

            HWY 187 AT MM 15 AND 23.3 CLOSED DUE TO FLOODING.

&&

EVENT NUMBER EPZ1400416

FK

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 21, 11:19 PM MDTAreal Flood AdvisoryEPZSierra116 min
Sep 22, 1:34 AM MDTAreal Flood AdvisoryEPZSierra116 min
Sep 22, 2:34 AM MDTAreal Flood AdvisoryEPZGrant, Hidalgo, Luna116 min
Sep 22, 2:48 AM MDTAreal Flood AdvisoryEPZGrant117 min
Sep 22, 3:38 AM MDTFlash Flood WarningEPZGrant3 hr
Sep 22, 4:29 AM MDTAreal Flood AdvisoryEPZGrant3 hr
Sep 22, 5:14 AM MDTAreal Flood AdvisoryEPZGrant3 hr
Sep 22, 5:36 AM MDTAreal Flood AdvisoryEPZDoña Ana3 hr
Sep 22, 7:37 AM MDTAreal Flood AdvisoryEPZDoña Ana113 min
Sep 22, 9:07 AM MDTFlash Flood WarningEPZLuna3 hr
Sep 22, 11:04 AM MDTAreal Flood AdvisoryEPZLuna116 min
Sep 22, 12:03 PM MDTFlash Flood WarningEPZDoña Ana3 hr
Sep 22, 1:02 PM MDTFlash Flood WarningEPZSierra3 hr
Sep 22, 1:09 PM MDTAreal Flood AdvisoryEPZDoña Ana, Luna, Sierra3 hr
Sep 22, 1:18 PM MDTAreal Flood AdvisoryEPZDoña Ana3 hr
Sep 22, 1:51 PM MDTFlash Flood WarningEPZDoña Ana, Sierra3 hr
Sep 22, 1:54 PM MDTAreal Flood AdvisoryEPZOtero111 min
Sep 22, 2:25 PM MDTAreal Flood AdvisoryEPZSierra3 hr
Sep 22, 3:28 PM MDTSpecial Weather StatementEPZGrant62 min
Sep 22, 3:30 PM MDTSpecial Weather StatementEPZDoña Ana75 min
Sep 22, 3:36 PM MDTAreal Flood AdvisoryEPZGrant114 min
Sep 22, 3:41 PM MDTFlash Flood WarningEPZSierra3 hr
Sep 22, 3:52 PM MDTAreal Flood AdvisoryEPZDoña Ana113 min
Sep 22, 4:15 PM MDTFlash Flood WarningEPZDoña Ana2 hr
Sep 22, 4:31 PM MDTFlash Flood WarningEPZGrant, Luna3 hr
Sep 22, 4:42 PM MDTAreal Flood AdvisoryEPZGrant, Hidalgo, Luna2 hr
Sep 22, 4:48 PM MDTFlash Flood WarningEPZDoña Ana, Sierra6 hr
Sep 22, 5:11 PM MDTFlash Flood WarningEPZGrant, Hidalgo94 min
Sep 22, 5:12 PM MDTAreal Flood AdvisoryEPZGrant2 hr
Sep 22, 5:46 PM MDTFlash Flood WarningEPZGrant6 hr
Sep 22, 5:59 PM MDTFlash Flood WarningEPZHidalgo4 hr
Sep 22, 5:51 AM MDTFlash Flood WarningEPZEl Paso7 hr
Sep 22, 11:46 AM MDTAreal Flood AdvisoryEPZEl Paso119 min
Sep 22, 12:03 PM MDTFlash Flood WarningEPZEl Paso87 min
Sep 22, 1:28 PM MDTFlash Flood WarningEPZEl Paso, Hudspeth2 hr

Nearby

Flash Flood Warnings in New Mexico, 2014Flash Flood Warnings in Texas, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.